| Model Number |
72404252-10 |
| Medical Device Problem Codes |
Collapse (1099); Fluid/Blood Leak (1250); Inflation Problem (1310); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100357271.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) would not inflate and the pump would stay flat.A surgical procedure was performed during which the entire device was explanted and replaced.Upon explant the physician identified a hole in the reservoir tubing and fluid leakage.The new device was tested and was fully functional.The patient fully recovered, and there was no additional information was provided.